Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 984098, 12 pages
http://dx.doi.org/10.1155/2014/984098
Research Article

Dynamic Behavior of a One-Dimensional Wave Equation with Memory and Viscous Damping

School of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 9 January 2014; Accepted 17 March 2014; Published 1 April 2014

Academic Editors: Y. Dimakopoulos, M. Hermann, and M.-H. Hsu

Copyright © 2014 Jing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Wang, “Dynamic Behavior of a One-Dimensional Wave Equation with Memory and Viscous Damping,” ISRN Applied Mathematics, vol. 2014, Article ID 984098, 12 pages, 2014. https://doi.org/10.1155/2014/984098.